# SDR SWAA2021080534913

- Difficulty date: March 28, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140CF IS CORRODED / REMOVED CORROSION IAW SRM 51-10-02-0G-0 FOUND TO HAVE CORROSION LONGER THAN 20'. FOUND TO BE OUT OF LIMITS. VERIFIED NEW MATERIAL FOUND TO BE .071 2024-43 IAW SRM 25-52-01-201-801. FABRICATED NEW FLOOR PANEL 140CF IAW SRM 25-52-01-201-801. TREATED AND PRIMED FLOOR PANEL 140CF IAW AMM 51-21-41-370-803 AND 51-21-72-370-804. A TAG A89937
